# SDR ASOA201100111

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 16,635 hours, 11,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT FROM FS 693.00 TO FS 847.00 IS CORRODED IN SEVERAL PLACES.  RT FLOOR SEAT TRACK.  REPAIRED SEAT TRACK SEGMENT IAW SRM 53-41-49.
